Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

Mathematical Models Of Polimerization Processes

PP: 1533-1537
Author(s)
Aiman Ospanova,, Meruyert Berdiyeva, Tamara Zhukabayeva,
Abstract
The work presents a new approach of modeling industrial reactors to receive polymer plastics. The efficient method of identifying stochastic model is suggested, at which unaccounted chance factors are presented as integrated disturbances. The models, received at which allow to take into consideration both the structure of flows in reactors and kinetic peculiarities of the process.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved